# SDR USAASB00067

- Difficulty date: March 6, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

LGA - FLT 1114 - ON DESCENT INTO LGA, CREW RECEIVED NO INDICATION OF THE LANDING GEAR BEING EXTENDED AND LOCKED WHEN GEAR WAS SELECTED DOWN.  CREW DECLARED AN EMERGENCY AND ACCOMPLISHED A FLYBY OF THE TOWER.  TOWER INDICATED GEAR WAS DOWN.  CREW THEN VERIFIED THE GEAR DOWN BY LOOKING THROUGH VIEWPORTS.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND THE MASTER DIM AND CAUTION, SECTION 5 CIRCUIT BREAKER TRIPPED.  RESET BREAKER.  GEAR INDICATION CHECKS NORMAL.  RAN ENGINES AND CYCLED FLIGHT CONTROL SURFACES.  NO DEFECTS NOTED.  DIM AND MASTER CAUTION CHECKS NORMAL PER MM 33-15-00.  (M)
